# SDR USAA2013081900025

- Difficulty date: August 18, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 43,149 hours, 15,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Detached
- Location: Megaphone
- Component: Megaphone
- Component part number: MV10
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE LOCATED IN THE FWD OVERHEAD BIN ABOVE SEAT 1AC ACTIVATION HANDLE HAS DISLOCATED FROM THE BODY MAKING IT UNUSEABLE AND UNABLE TO TRANSMIT.  SECURED MEGAPHONE HANDLE AND OPS CHECKED GOOD.
